# SDR REXA2018052400417

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 9,468 hours, 6,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT RED LIGHT IS NOT FLASHING. REMOVED AND REPLACED FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT MOUNTING BRACKETS IAW AMM 25-61-02. OPS CHECK GOOD.
